It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board

  • can't stop thinking about Vicodin



  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 06-10-2015, 08:56 AM   #1
    Chandra0915
    Junior Member
    (female)
     
    Chandra0915's Avatar
     
    Join Date: May 2013
    Posts: 10
    Chandra0915 HB User
    can't stop thinking about Vicodin

    I have been off of Vicodin for two weeks now. I was able to get through the physical withdrawal symptoms, but emotionally I'm a wreck. I can't stop thinking about wanting Vicodin! I mainly liked it because it helped me function at work. I was able to focus/get more work done and felt less anxious about myself. I do have a history of depression and anxiety; I have been on Prozac for 5 years now.

    Does the desire for the Vicodin ever go away, or am I always going to be unhappy because I can't have it anymore? Even as I write this, I'm almost brought to tears because I am so unhappy without it.

     
    Reply With Quote
    The following user gives a hug of support to Chandra0915:
    Phoenix (07-14-2015)
    Sponsors Lightbulb
       
    Old 06-14-2015, 11:02 AM   #2
    Alan579
    Newbie
    (male)
     
    Alan579's Avatar
     
    Join Date: Jun 2015
    Posts: 5
    Alan579 HB User
    Re: can't stop thinking about Vicodin

    Hi there. We need to talk some to figure out why are you unhappy! I've been very unhappy with my life at times.

    Last edited by mod85; 06-14-2015 at 10:07 PM.

     
    Reply With Quote
    The following user gives a hug of support to Alan579:
    Phoenix (07-14-2015)
    Old 07-14-2015, 04:24 AM   #3
    Phoenix
    Senior Veteran
    (male)
     
    Join Date: Nov 2006
    Posts: 3,884
    Phoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB UserPhoenix HB User
    Re: can't stop thinking about Vicodin

    Hello Chandra and welcome.

    It appears that the mixture of the two medications helped mask your depressive symptoms.

    Please consult your pdoc and explain both how you felt while both on and off of the vicodin.

    It may be necessary to have your Prozac dosage adjusted to compensate for the lingering effects of the Vicodin.

    I ask that you be completely honest when speaking to your physician,for he/she should have your best interest at heart.

    Please also consider getting a complete physical,to rule out any underlying symptoms.

    Respectfully
    Phoenix
    __________________
    When in doubt, post it out.

     
    Reply With Quote
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is On
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 04:44 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!